Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1966, Volume 34, Issue 2

Simultaneous Tests for Trend and Serial Correlations for Gaussian Markov Residuals<472:STFTAS>2.0.CO;2-R
p. 472-480

P. R. Krishnaiah, V. K. Murthy

In this paper, exact tests are proposed for testing the trend in the presence of autocorrelation and also for testing the trend and autocorrelation simultaneously in a first order Markov process. Also, the simultaneous confidence intervals associated with these tests are derived. These results are extended to a higher order Markov process.

Log In To View Full Content